| Model Number |
H74939294601210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994); Restenosis (4576)
| Date of Event |
11/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1: patient id: (b)(6).A2: patient age: 65 years old at time of enrollment.
Event or Problem Description
Elegance clinical study.It was reported that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 6x120, 130 cm eluvia drug-eluting stent and a ranger drug coated balloon as a part of the elegance clinical trial.The target lesion 001 was in the right distal superficial femoral artery (sfa), right proximal popliteal artery, and right mid-popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter, with lesion length 150 mm, with 100% stenosis.The lesion was classified as transatlantic intersociety consensus (tasc) ii b lesion.Prior to target lesion treatment with the study devices, pre-dilation was performed using 5 mm x 150 mm armada percutaneous transluminal angioplasty (pta) balloon.Then treatment of the target lesion was performed by dilation using study devices 5 mm x 150 mm ranger drug coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent.Post dilatation was performed with 5 mm x 150 mm armada pta balloon and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on aspirin.On (b)(6) 2024, arterial stent examination revealed significant stenosis of 75-99% in the proximal portion of the right distal sfa, and the proximal popliteal stent and had shown a significant velocity increase of the right proximal stent with ratio of 4.29.Subsequently, abi measured 0.94 on the right and 0.51 on the left.On (b)(6) 2024, the subject visited the hospital for follow up and reported neuropathy pain to the bilateral feet that was significantly worse while standing, sitting, or lying flat, along with leg weakness.On the same day, physical examination showed pink, warm, well-perfused right foot with decreased sensation.Based on these findings, the subject was recommended for right lower extremity angiogram with possible intervention of the right proximal stent stenosis.On (b)(6) 2024, the subject was hospitalized for the planned peripheral intervention.On the same day, right lower extremity computed tomography (ct) angiogram revealed 80% stenosis in the right distal sfa and was treated with 6 mm x 40 mm non-boston scientific drug coated balloon.Post angioplasty angiogram demonstrated moderate improvement with significant residual stenosis.Subsequently, a 7 mm x 60 mm metastatic stent was deployed across the area of stenosis and the stent was post dilated using 7 mm x 40 mm non-bsc balloon.Post treatment angiogram showed marked improvement of the right sfa without significant residual stenosis.The subject was discharged from the hospital on aspirin.
Additional Manufacturer Narrative
A2: patient age: 65 years old at time of enrollment.
Event or Problem Description
It was reported via a clinical study that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 6x120, 130 cm eluvia drug-eluting stent and a ranger drug coated balloon as a part of the elegance clinical trial.The target lesion 001 was in the right distal superficial femoral artery (sfa), right proximal popliteal artery, and right mid-popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter, with lesion length 150 mm, with 100% stenosis.The lesion was classified as transatlantic intersociety consensus (tasc) ii b lesion.Prior to target lesion treatment with the study devices, pre-dilation was performed using 5 mm x 150 mm armada percutaneous transluminal angioplasty (pta) balloon.Then treatment of the target lesion was performed by dilation using study devices 5 mm x 150 mm ranger drug coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent.Post dilatation was performed with 5 mm x 150 mm armada pta balloon and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on aspirin.On (b)(6) 2024, arterial stent examination revealed significant stenosis of 75-99% in the proximal portion of the right distal sfa, and the proximal popliteal stent and had shown a significant velocity increase of the right proximal stent with ratio of 4.29.Subsequently, abi measured 0.94 on the right and 0.51 on the left.On (b)(6) 2024, the subject visited the hospital for follow up and reported neuropathy pain to the bilateral feet that was significantly worse while standing, sitting, or lying flat, along with leg weakness.On the same day, physical examination showed pink, warm, well-perfused right foot with decreased sensation.Based on these findings, the subject was recommended for right lower extremity angiogram with possible intervention of the right proximal stent stenosis.On (b)(6) 2024, the subject was hospitalized for the planned peripheral intervention.On the same day, right lower extremity computed tomography (ct) angiogram revealed 80% stenosis in the right distal sfa and was treated with 6 mm x 40 mm non-boston scientific drug coated balloon.Post angioplasty angiogram demonstrated moderate improvement with significant residual stenosis.Subsequently, a 7 mm x 60 mm metastatic stent was deployed across the area of stenosis and the stent was post dilated using 7 mm x 40 mm non-bsc balloon.Post treatment angiogram showed marked improvement of the right sfa without significant residual stenosis.The subject was discharged from the hospital on aspirin.It was further reported that on (b)(6) 2024, the subject visited the hospital for the planned peripheral intervention.On the same day, the event was considered to be resolved.The previous report of the subject was discharged from the hospital on aspirin on (b)(6) 2024 was removed from the report.
Additional Manufacturer Narrative
A2: patient age: 65 years old at time of enrollment.
Event or Problem Description
It was reported via a clinical study that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 6x120, 130 cm eluvia drug-eluting stent and a ranger drug coated balloon as a part of the elegance clinical trial.The target lesion 001 was in the right distal superficial femoral artery (sfa), right proximal popliteal artery, and right mid-popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter, with lesion length 150 mm, with 100% stenosis.The lesion was classified as transatlantic intersociety consensus (tasc) ii b lesion.Prior to target lesion treatment with the study devices, pre-dilation was performed using 5 mm x 150 mm armada percutaneous transluminal angioplasty (pta) balloon.Then treatment of the target lesion was performed by dilation using study devices 5 mm x 150 mm ranger drug coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent.Post dilatation was performed with 5 mm x 150 mm armada pta balloon and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on aspirin.On (b)(6) 2024, arterial stent examination revealed significant stenosis of 75-99% in the proximal portion of the right distal sfa, and the proximal popliteal stent and had shown a significant velocity increase of the right proximal stent with ratio of 4.29.Subsequently, abi measured 0.94 on the right and 0.51 on the left.On (b)(6) 2024, the subject visited the hospital for follow up and reported neuropathy pain to the bilateral feet that was significantly worse while standing, sitting, or lying flat, along with leg weakness.On the same day, physical examination showed pink, warm, well-perfused right foot with decreased sensation.Based on these findings, the subject was recommended for right lower extremity angiogram with possible intervention of the right proximal stent stenosis.On (b)(6) 2024, the subject was hospitalized for the planned peripheral intervention.On the same day, right lower extremity computed tomography (ct) angiogram revealed 80% stenosis in the right distal sfa and was treated with 6 mm x 40 mm non-boston scientific drug coated balloon.Post angioplasty angiogram demonstrated moderate improvement with significant residual stenosis.Subsequently, a 7 mm x 60 mm metastatic stent was deployed across the area of stenosis and the stent was post dilated using 7 mm x 40 mm non-bsc balloon.Post treatment angiogram showed marked improvement of the right sfa without significant residual stenosis.The subject was discharged from the hospital on aspirin.It was further reported that on (b)(6) 2024, the subject visited the hospital for the planned peripheral intervention.On the same day, the event was considered to be resolved.The previous report of the subject was discharged from the hospital on aspirin on (b)(6) 2024 was removed from the report.It was further reported that the target lesion 001 was in the right distal sfa and right proximal popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 120mm.
Event or Problem Description
It was reported via a clinical study that restenosis occurred, requiring intervention.On (b)(6) 2023, the subject underwent treatment with this 6x120, 130 cm eluvia drug-eluting stent and a ranger drug coated balloon as a part of the elegance clinical trial.The target lesion 001 was in the right distal superficial femoral artery (sfa), right proximal popliteal artery, and right mid-popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter, with lesion length 150 mm, with 100% stenosis.The lesion was classified as transatlantic intersociety consensus (tasc) ii b lesion.Prior to target lesion treatment with the study devices, pre-dilation was performed using 5 mm x 150 mm armada percutaneous transluminal angioplasty (pta) balloon.Then treatment of the target lesion was performed by dilation using study devices 5 mm x 150 mm ranger drug coated balloon and placement of 6 mm x 120 mm eluvia drug eluting stent.Post dilatation was performed with 5 mm x 150 mm armada pta balloon and the final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital on aspirin.On (b)(6) 2024, arterial stent examination revealed significant stenosis of 75-99% in the proximal portion of the right distal sfa, and the proximal popliteal stent and had shown a significant velocity increase of the right proximal stent with ratio of 4.29.Subsequently, abi measured 0.94 on the right and 0.51 on the left.On (b)(6) 2024, the subject visited the hospital for follow up and reported neuropathy pain to the bilateral feet that was significantly worse while standing, sitting, or lying flat, along with leg weakness.On the same day, physical examination showed pink, warm, well-perfused right foot with decreased sensation.Based on these findings, the subject was recommended for right lower extremity angiogram with possible intervention of the right proximal stent stenosis.On (b)(6) 2024, the subject was hospitalized for the planned peripheral intervention.On the same day, right lower extremity computed tomography (ct) angiogram revealed 80% stenosis in the right distal sfa and was treated with 6 mm x 40 mm non-boston scientific drug coated balloon.Post angioplasty angiogram demonstrated moderate improvement with significant residual stenosis.Subsequently, a 7 mm x 60 mm metastatic stent was deployed across the area of stenosis and the stent was post dilated using 7 mm x 40 mm non-bsc balloon.Post treatment angiogram showed marked improvement of the right sfa without significant residual stenosis.The subject was discharged from the hospital on aspirin.It was further reported that on (b)(6) 2024, the subject visited the hospital for the planned peripheral intervention.On the same day, the event was considered to be resolved.The previous report of the subject was discharged from the hospital on aspirin on (b)(6) 2024 was removed from the report.It was further reported that the target lesion 001 was in the right distal sfa and right proximal popliteal artery, with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length 120mm.It was further reported that baseline core-lab angiography findings for target lesion 001 dated (b)(6) 2023 revealed: grade 0 thrombus and timi flow 0, absence of aneurysm, with 100% baseline stenosis and tasc ii type of d in right distal sfa, and proximal popliteal artery.In addition, post study device analysis for drug coated balloon revealed grade 0 thrombus, absence of aneurysm, timi flow of grade 3 and in segment post stenosis was noted to be 61% with dissection grade c (due to non-bsc pta balloon).Post study device analysis for drug eluting stent revealed grade 0 thrombus, absence of aneurysm or dissection and timi flow of grade 3.Additionally, the target lesion #001 was also in the right mid popliteal artery.
Additional Manufacturer Narrative
A2: patient age: 65 years old at time of enrollment.